H-v-semi-slant submersions from almost quaternionic Hermitian manifolds
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
We introduce the notions of h-v-semi-slant submersions and almost h-v-semi-slant submersions from almost quaternionic Hermitian manifolds onto Riemannian manifolds. We obtain characterizations, investigate the integrability of distributions, the geometry of foliations, and a decomposition theorem. We find a condition for such submersions to be totally geodesic. We also obtain an inequality of a h-v-semi-slant submersion in terms of squared mean curvature, scalar curvature, and h-v-semi-slant angle. Finally, we give examples of such maps.
Abstract
We introduce the notions of h-v-semi-slant submersions and almost h-v-semi-slant submersions from almost quaternionic Hermitian manifolds onto Riemannian manifolds. We obtain characterizations, investigate the integrability of distributions, the geometry of foliations, and a decomposition theorem. We find a condition for such submersions to be totally geodesic. We also obtain an inequality of a h-v-semi-slant submersion in terms of squared mean curvature, scalar curvature, and h-v-semi-slant angle. Finally, we give examples of such maps.
참고문헌 (25)
- D. V. Alekseevsky, "Steps in differential geometry", pp.23~38 (2001), Inst. Math. Inform.
- P. Baird, "Harmonic Morphisms between Riemannian Manifolds" (2003), The Clarendon Press, Oxford University Press
- A. L. Besse, "Einstein Manifolds" (1987), Springer Verlag
- J. P. Bourguignon, "Stability and isolation phenomena for Yang-mills fields", Comm. Math. Phys, 79(2), pp.189~230 (1981)
- J. P. Bourguignon, "A mathematician’s visit to Kaluza-Klein theory", Rend. Sem. Mat. Univ. Politec, pp.143~163 (1989)
- B. Y. Chen, "Geometry of Slant Submaniflods" (1990), Katholieke Universiteit Leuven
- V. Cortes, "Special geometry of Euclidean supersymmetry 1", Vector multiplets, J. High Energy Phys, 3, pp.28~ (2004)
- M. Falcitelli, "Riemannian Submersions and Related Topics" (2004), World Scientific Publishing Co.
- A. Gray, "Pseudo-Riemannian almost product manifolds and submersions", J. Math. Mech, 16, pp.715~737 (1967)
- S. Ianus, "Riemannian submersions from almost contact metric manifolds", Abh. Math. Semin. Univ. Hambg, 81(1), pp.101~114 (2011)
- S. Ianus, "Riemannian submersions from quaternionic manifolds", Acta Appl. Math, 104(1), pp.83~89 (2008)
- S. Ianus, "Kaluza-Klein theory with scalar fields and generalised Hopf manifolds", Classical Quantum Gravity, 4(5), pp.1317~1325 (1987)
- S. Ianus, "The Mathematical Heritage of C. F. Gauss", pp.358~371 (1991), World Scientific
- S. Ishihara, "Quaternion Kahlerian manifolds", J. Differential Geom, 9, pp.483~500 (1974)
- M. T. Mustafa, "Applications of harmonic morphisms to gravity", J. Math. Phys, 41(10), pp.6918~6929 (2000)
- B. O’Neill, "The fundamental equations of a submersion", Michigan Math. J, 13, pp.458~469 (1966)
- 박광순, "H-slant submersions", 대한수학회보, 49(2), pp.329~338 (2012), 대한수학회
- K. S. Park, "H-semi-invariant submersions", Taiwanese J. Math, 16(5), pp.1865~1878 (2012)
- K. S. Park, "H-semi-slant submersions from almost quaternionic Hermitian manifolds", Tai-wanese J. Math, 18(6), pp.1909~1926 (2014)
- , ~
- 박광순, "Semi-slant submersions", 대한수학회보, 50(3), pp.951~962 (2013), 대한수학회
- B. Sahin, "Slant submersions from almost Hermitian manifolds", Bull. Math. Soc. Sci. Math. Roumanie Tome, 54(102)(1), pp.93~105 (2011)
- B. Sahin, "Semi-invariant submersions from almost Hermitian manifolds", Canad. Math. Bull, 56(1), pp.173~183 (2013)
- B. Watson, "Almost Hermitian submersions", J. Differential Geom, 11(1), pp.147~165 (1976)
- B. Watson, "Global Analysis - Analysis on manifolds", pp.324~349 (1983), Teubner
